Cryptology ePrint Archive: Report 2015/662

Strong Security of the Strongly Multiplicative Ramp Secret Sharing based on Algebraic Curves

Ryutaroh Matsumoto

Abstract: We introduce a coding theoretic criterion for Yamamoto's strong security of the ramp secret sharing scheme. After that, by using it, we show the strong security of the strongly multiplicative ramp secret sharing proposed by Chen et al. in 2008.

Category / Keywords: cryptographic protocols / ramp secret sharing, multiplicative secret sharing, strong security, algebraic geometry code

Original Publication (in the same form): IEICE Trans. Fundamentals
DOI:
10.1587/transfun.E98.A.1576

Date: received 2 Jul 2015

Contact author: ryutaroh at it ce titech ac jp

Available format(s): PDF | BibTeX Citation

Note: (C) 2015 IEICE. Published in IEICE Trans. Fundamentals, vol. E98-A, no. 7, pp. 1576-1678, July 2015. The journal webpage is http://search.ieice.org Posting of the published PDF as allowed as specified in p.13 of https://www.ieice.org/eng/copyright/files/copyright.pdf

Version: 20150702:125107 (All versions of this report)

Short URL: ia.cr/2015/662

Discussion forum: Show discussion | Start new discussion


[ Cryptology ePrint archive ]